An universal law of periodicity of catastrophes is in the heterogeneous nonlinear dynamic systems. Part 1. theorem about periodicity of catastrophes

Authors

  • А.Г. Кузьменко

Abstract

An universal law of periodicity of catastrophes is in the heterogeneous nonlinear dynamic systems. Part 1. theorem about periodicity of catastrophes

Published

2014-07-15

How to Cite

Кузьменко, А. (2014). An universal law of periodicity of catastrophes is in the heterogeneous nonlinear dynamic systems. Part 1. theorem about periodicity of catastrophes. Problems of Tribology, 65(3), 101–105. Retrieved from http://tribology.khnu.km.ua/index.php/ProbTrib/article/view/256

Issue

Section

Articles